BibTeX record journals/ijfcs/Beeson95

download as .bib file

@article{DBLP:journals/ijfcs/Beeson95,
  author    = {Michael Beeson},
  title     = {Using Nonstandard Analysis to Ensure the Correctness of Symbolic Computations},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {6},
  number    = {3},
  pages     = {299--338},
  year      = {1995},
  url       = {https://doi.org/10.1142/S0129054195000172},
  doi       = {10.1142/S0129054195000172},
  timestamp = {Sat, 27 May 2017 14:23:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijfcs/Beeson95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics